# SDR EISA98132

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 740
- Part time: 65,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG ACCOMPLISHMENT OF ROUTINE WORK CARD 045 OR SB 53-62 R6, INSPECTION OF 740 FITTINGS FOUND RIGHT HAND 740 FITTING CRACKED.  REPLACED RIGHT-HAND 740 FITTING PER SB 53-0062.  USED BOEING KIT 65C13724-96.  ACFT TT:  65,287:32 HOURS.  ACFT TC:  44,162.  (X)
